# SDR USAA2009052891312

- Difficulty date: May 27, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 29,472 hours, 10,585 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 359
- Condition: Low Pressure
- Location: Exit Door
- Part time: 29,472 hours, 10,585 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8287794 - FLT 987-MSP - EMERGENCY EGRESS SYSTEM - PILOT REPORTED CIDS CAUTION LIGHT ON.  MAINTENANCE SERVICED BOTH LEFT MID EMERGENCY EXIT DOOR ASSIST BOTTLES (LEFT FORWARD & LEFT AFT) IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
